Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

The dynamics of the mean mass of a solution of the stochastic porous media equation


Author: S. A. Mel’nik
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 87 (2012).
Journal: Theor. Probability and Math. Statist. 87 (2013), 153-161
MSC (2010): Primary 60F10; Secondary 62F05
DOI: https://doi.org/10.1090/S0094-9000-2014-00910-2
Published electronically: March 21, 2014
MathSciNet review: 3241452
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are found under which the mean mass of a non-trivial solution of the Cauchy problem for the stochastic porous media equation becomes infinitely large during a finite time.


References [Enhancements On Off] (What's this?)

  • 1. V. Barbu, G. Da Prato, and M. Röckner, Existence of strong solutions of stochastic porous media equations, Ann. Probab. 37 (2009), 428-452. MR 2510012 (2011a:35592)
  • 2. X. Liu and M. Wang, The critical exponent of doubly singular parabolic equations, J. Math. Anal. Appl. 257 (2001), 170-188. MR 1824673 (2002c:35141)
  • 3. S. A. Mel'nik, The dynamics of solutions of the Cauchy problem for a stochastic equation of parabolic type with power non-linearities (the stochastic term is linear), Teor. Imovir. Mat. Stat. 64 (2001), 110-117; English transl. in Theory Probab. Math. Statist. 64 (2002), 129-137. MR 1922959 (2003m:60056)
  • 4. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, second edition, North-Holland Publishing Co., Amsterdam-Kodansha, Ltd., Tokyo, 1989. MR 1011252 (90m:60069)
  • 5. S. A. Mel'nik, The existence of solutions of parabolic-type stochastic equations with power non-linearities, Teor. Imovir. Mat. Stat. 53 (1995), 103-108; English transl. in Theory Probab. Math. Statist. 53 (1996), 113-118. MR 1449111 (98c:60069)
  • 6. S. A. Mel'nik, Maximum principle for stochastic combustion equations, Dep. UKRINTEI, 434-Uk 921 06.04.92, 1992, 1-5. (Russian)
  • 7. C. Prevot and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Springer-Verlag, Berlin, 2007. MR 2329435 (2009a:60069)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60F10, 62F05

Retrieve articles in all journals with MSC (2010): 60F10, 62F05


Additional Information

S. A. Mel’nik
Affiliation: Department of Probability Theory and Mathematical Statistics, Institute of Applied Mathematics and Mechanics, National Academy of Science of Ukraine, R. Luxemburg Street, 74, Donetsk, 83114, Ukraine
Email: melnik@iamm.ac.donetsk.ua

DOI: https://doi.org/10.1090/S0094-9000-2014-00910-2
Keywords: Stochastic partial differential equation
Received by editor(s): December 13, 2011
Published electronically: March 21, 2014
Additional Notes: This research was supported by the State Fund for Fundamental Researches of Ukraine and Russian Fund for Fundamental Researches, grant $Φ$40.1/023
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society